Polish Chamber of Commerce and Industry in Japan


Menu
PCCIJ Investment Seminar

Top page

About PCCIJ
E Intro of PCCIJ
E Constitution
E Organization
E Member list

Our services
E Services
E FAQ

Event schedule
E Calendar

How to become a member
E Membership conditions
E Why to become a member

Contact us
E How to contact us
E Location

Links
E Official Polish websites

Language
E {



PCCIJ Investment Seminar: "Golden Investment Opportunities in Poland" was held on September 21-22, 2011 (Wed-Thu), 13:00-17:00 at the Trade and Investment Promotion Section of the Embassy of the Republic of Poland.

AGENDA

Day 1 - Sep 21, 2011 (Wed)
1. Greetings
2. Equity investment - Polish Stock Exchange (incl. Q&A)
3. Project investment (M&A, Renewable Energy Sources, etc.) (incl. Q&A)
4. Time for chat & Light meal

Day 2 - Sep 22, 2011 (Thu)
5. Real estate investment (incl. Q&A)
6. Presentation of dynamic regions in Poland (incl. Q&A)
7. Greeting by a guest speaker & Closing remarks
8. Time for chat & Light meal

SEMINAR DETAILS

Day 1 - Sep 21, 2011 (Wed)

1. (13:00-13:30) Greetings
Mr. Piotr R. Suszycki, Chairman, PCCIJ
Mr. Tomasz Miklaszewski, Counsellor, Head of Trade and Investment Promotion Section, Embassy of the Republic of Poland in Tokyo, Advisor to PCCIJ

2. (13:30-14:30) Equity investment (Polish Stock Exchange)
(13:30-13:55) Mr. Grzegorz Raupuk, Vice-president, Analizy Online Asset Management S.A. (represented by Mr. Jaroslaw Tomczyk)
Presentation Title: Investment oportunities in Poland (English -> Japanese, 25 min.)

(13:55-14:20) Mr. Slawomir Bohdziewicz, Fund Manager, Investment Specialist, Inveno Sp. z o.o., CFO for "PRIMA" Fund - The First Japan-Poland Venture Capital Fund (Note: preparation stage)
Presentation Title: gWhy to Invest in Polish Equity?h (English and Japanese, 25 min.)

(14:20-14:30) Q&A

3. (14:45-15:45) Project investment - Poland as a source of business opportunities
(14:45-15:20) Mr. Krzysztof Malicki, Rectorfs Representative, Gdansk University of Technology / Chairman of the Supervisory Board & Major Stakeholder of Aiton Caldwell S.A. and Datera S.A. (English -> Japanese, 35 min.)
Presentation Title 1: gGdansk University of Technology - The source of innovative projectsh
Presentation Title 2: gChemical temperature indicatorh
Presentation Title 3: hUnflammable ecological rigid polyurethane foamh

(15:20-15:35) Mr. Arkadiusz Izdebski, President, Velosi Poland Sp. z o.o., PCCIJ Warsaw Representative / Mr. Andrzej Gerhardt, Business Consultant Presentation Title: gBIOGAS - Business Opportunity for Public & Industry in Polandh (Japanese/English, 15 min.)

(15:35-15:45) Q&A

4. Time for chat & Light meal (16:00-17:00)

Day 2 - Sep 22, 2011 (Thu)

5. (13:00-14:00) Real estate investment (incl. Q&A)
(13:00-13:25) Mr. John Banka, Partner, Investment Services, Colliers International / Eagle Investments Ltd.
Presentation Title: "Poland: Commercial Property Market Overview" (English -> Japanese, 25 min.)

(13:25-13:50) Mr. David DeBenedetti, Attorney-at-law, Partner, DeBenedetti Majewski Szczesniak Law Firm
Presentation Title: gLegal aspects of Real Estate investments in Polandh (English -> Japanese, 25 min.)

(13:50-14:00) Q&A

6. (14:15-15:30) Presentation of dynamic regions in Poland (incl. Q&A)
(14:15-14:35) Mr. Marek Kasicki, Vice-president, Pomerania Development Agency
Presentation Title: gIntroduction of Gdansk Metropolitan Areah (English -> Japanese, 20 min.)

(14:35-15:05) Mr. Arkadiusz Tkocz, Director, Opolskie Centre for Economy Development
Presentation Title: gInvestment Opportunities in the Opolskie Regionh (English -> Japanese, 30 min.)

(15:05-15:30) Mr. Arkadiusz Wisniewski, Deputy Mayor of Opole City
Presentation Title: gOpole - Investment Opportunitiesh (English -> Japanese, 25 min.)

(15:30-15:45) Q&A

7. (15:45-16:00) Greeting by a guest speaker & Closing remarks

Guest speaker: Mr. Hideki Okano, General Manager, Europe, Middle East, Africa Department, E&P Division, Energy Business Unit I, MITSUI & CO., LTD.
Closing remarks:
Mr. Piotr R. Suszycki, Chairman, PCCIJ
Mr. Tomasz Miklaszewski, Counsellor, Head of Trade and Investment Promotion Section, Embassy of the Republic of Poland in Tokyo, Advisor to PCCIJ

8. (16:00-17:00) Time for chat & Light meal

Co-organizer: Embassy of the Republic of Poland - Trade and Investment Promotion Section
Entry Fee: Free of Charge - Advance registration required.

̃y[W{Ō



© Copyright 2011 Polish Chamber of Commerce and Industry in Japan, All rights reserved.